Alert archive / Alabama / Severe Thunderstorm Warnings in 2003
Severe Thunderstorm Warning 145, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 25, 2003, 6:12 PM CDT for Lowndes County, Alabama. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2003, 6:12 PM CDT (23:12 UTC)
- Expired
- Apr 25, 2003, 6:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Lowndes County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 5:40 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
748 WUUS54 KBMX 252312 SVRBHM ALC085-252345- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 611 PM CDT FRI APR 25 2003 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA * UNTIL 645 PM CDT * AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER MOSSES...MOVING EAST AT 25 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HAYNEVILLE... LOWNDESBORO AND WHITE HALL. HAIL TO THE SIZE OF GOLF BALLS HAS BEEN REPORTED WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM MOVE TO A STURDY SHELTER. A TORNADO WATCH IS ALSO IN EFFECT. REMEMBER...TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. BE ALERT FOR RAPIDLY CHANGING CONDITIONS...STAY INDOORS...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. CALL 1-800-856-0758 TO REPORT SEVERE WEATHER. LAT...LON 3218 8676 3231 8674 3225 8641 3208 8641 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 2:30 PM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Apr 25, 2:30 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM, AL 230 PM CDT FRI APR 25 2003 LOW PRESSURE VCNTY WESTERN KY THIS AFTERNOON WITH TRAILING COLDFRONT EXTENDING SOUTH ALONG AL/MS STATE LINE TO NR MEI WILL SWEEP RAPIDLY EAST ACROSS THE FORECAST AREA THIS EVENING. TORNADO WATCH REMAINS IN EFFECT UNTIL 6 PM CDT FOR ENTIRE AREA...SEVERE THREAT WILL CONTINUE ALONG AND AHEAD OF THE FRONT INTO EARLY EVENING HOURS...WITH DRIER AND SOMEWHAT COOLER AIR TO OVERSPREAD THE AREA LATER TONIGHT BEHIND THE FRONT. POPS THIS EVENING WILL DEPEND ON LATEST RADAR IMAGES/TRENDS. OTHERWISE...AFTER FRONT CLEARS AREA TONIGHT MAINLY DRY FORECAST. WILL INCLUDE SCATTERED SHOWERS AND THUNDERSTORMS FOR WEDNESDAY AS UPPER IMPULSE AND MOIST AXIS MOVES ACROSS THE AREA AND FRONTAL BOUNDARY SAGS SOUTH TO JUST NORTH OF AREA. NO BIG CHANGES IN TEMPS NEXT FEW DAYS...MOSTLY 50S AT NIGHT AND 70S TO AROUND 80 DURING THE DAYTIME...AS SURFACE HIGH PRESSURE PERSISTS AS MAIN FEATURE IN OUR WEATHER PATTERN. BHM 052/072 050/077 054 400 MGM 055/075 053/080 055 600 .BHM...NONE.
Hazardous weather outlook, Apr 25, 10:04 AM CDT, 8 hours 8 minutes before
ALZ011>015-017>050-251800- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1004 AM CDT FRI APR 25 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE (TODAY AND TONIGHT)... A COLD FRONT MOVING ACROSS THE SOUTHEASTERN UNITED STATES WILL SPREAD MORE SHOWERS AND THUNDERSTORMS ACROSS ALABAMA THIS AFTERNOON. BREAKS IN THE CLOUDS TODAY WILL ALLOW THE SUNSHINE TO DESTABILIZE THE ATMOSPHERE. THE THUNDERSTORMS THIS AFTERNOON COULD BECOME SEVERE... AND THE STORM PREDICTION CENTER HAS PLACED A LARGE PORTION OF NORTH ALABAMA UNDER A MODERATE RISK OF SEVERE THUNDERSTORMS...WITH THE REST OF THE STATE UNDER A SLIGHT RISK. THE PRIMARY THREAT FROM THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS...PERHAPS IN THE FORM A SQUALL LINE...WITH ISOLATED BRIEF TORNADOES ALSO A POSSIBILITY. THE PRIMARY THREAT TIME WILL BE FROM EARLY AFTERNOON...UNTIL AS LATE AS 8 OR 9 PM FOR EASTERN PORTIONS OF THE STATE. THE COLD FRONT WILL PUSH THROUGH LATER TONIGHT...TAKING THE RAIN EASTWARD WITH IT. .DAYS TWO THROUGH SEVEN (SATURDAY THROUGH THURSDAY)... NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL BE REQUIRED DURING THE AFTERNOON HOURS TODAY.
In the hours before
Local storm report, Apr 25, 12:39 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1239 PM CDT FRI APR 25 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1230 PM DANCY AL TORNADO
04/25/03 PICKENS PRELIMINARY REPORT. TWO
HOUSES DAMAGED. NO
INJURIES REPORTED.
REPORTED BY PICKENS
COUNTY 911.Local storm report, Apr 25, 1:55 PM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
155 PM CDT FRI APR 25 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0110 PM KNOXVILLE AL 0.75 IN HAIL
04/25/03 GREENE INTERSTATE 20/59 AT EXIT
52. REPORTED BY STORM
SPOTTER.
0120 PM EUTAW AL 0.50 IN HAIL
04/25/03 GREENE REPORTED BY GREENE COUNTY
EMA.
0125 PM EUTAW AL 0.75 IN HAIL
04/25/03 GREENE DOWNTOWN EUTAW. REPORTED
BY GREENE COUNTY EMA.
0125 PM MOUNDVILLE AL 0.75 IN HAIL
04/25/03 HALE MOUNDVILLE STATE PARK.
REPORTED BY TUSCALOOSA
COUNTY EMA.
0126 PM EUTAW AL 0.75 IN HAIL
04/25/03 GREENE DIME SIZE AND PENNY SIZE
HAIL. REPORTED BY
TUSCALOOSA COUNTY EMA.Local storm report, Apr 25, 3:41 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
341 PM CDT FRI APR 25 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0220 PM PONDVILLE AL 0.88 IN HAIL
04/25/03 BIBB PENNY SIZE HAIL.
REPORTED BY NWS STORM
SPOTTER.
0220 PM 7 S BRENT AL 1.50 IN HAIL
04/25/03 BIBB PING PONG SIZE HAIL
COVERED THE GROUND LIKE
SNOW. REPORTED BY BIBB
COUNTY EMA.
0225 PM 7 S BRENT AL 1.00 IN HAIL
04/25/03 BIBB HWY 5. REPORTED BY NWS
STORM SPOTTER.
0251 PM MAPLESVILLE AL 0.75 IN HAIL
04/25/03 CHILTON REPORTED BY NWS EMPLOYEE.
0254 PM MAPLESVILLE AL WIND DAMAGE
04/25/03 CHILTON TREES DOWN ON HWY 219.
PUBLIC REPORT.
0305 PM RANDOLPH AL 0.88 IN HAIL
04/25/03 BIBB PENNY SIZE HAIL ON COUNTY
ROAD 36 AND HIGHWAY 139.
REPORTED BY NWS STORM
SPOTTER.
0305 PM HUBBARD AL 1.00 IN HAIL
04/25/03 CHILTON COUNTY ROAD 36 AND
HIGHWAY 191. REPORTED BY
NWS STORM SPOTTER.
0306 PM CLANTON AL 0.50 IN HAIL
04/25/03 CHILTON REPORTED BY NWS
COOPERATIVE OBSERVER.
0310 PM 4 W CLANTON AL WIND DAMAGE
04/25/03 CHILTON TREES DOWN ON COUNTY ROAD
341 AND HIGHWAY 22.
REPORTED BY NWS STORM
SPOTTER.
0315 PM ISABELLA AL 1.25 IN HAIL
04/25/03 CHILTON COUNTY ROAD 191 AND
COUNTY ROAD 15. GROUND
COMPLETELY COVERED BY
HAIL. REPORTED BY NWS
STORM SPOTTER.
0330 PM RANDOLPH AL 2.75 IN HAIL
04/25/03 BIBB BASEBALL SIZE HAIL
COVERING THE GROUND.
REPORTED BY THE PUBLIC.
0336 PM SELMA AL 1.75 IN HAIL
04/25/03 DALLAS REPORTED BY NWS STORM
SPOTTER.Special weather statement, Apr 25, 4:02 PM CDT, 2 hours 10 minutes before
ALZ011>015-017>050-252300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM ALABAMA 402 PM CDT FRI APR 25 2003 THE FOLLOWING COUNTIES HAVE BEEN REMOVED FROM TORNADO WATCH NUMBER 166... FAYETTE...LAMAR...MARION...PICKENS... THE FOLLOWING COUNTIES REMAIN IN TORNADO WATCH NUMBER 166 WHICH IS IN EFFECT UNTIL 600 PM... AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY... CLEBURNE...COOSA...DALLAS...ELMORE...ETOWAH... GREENE...HALE...JEFFERSON...LEE...LOWNDES... MACON...MARENGO...MONTGOMERY...PERRY...PIKE... RANDOLPH...RUSSELL...SHELBY...ST CLAIR...SUMTER... TALLADEGA...TALLAPOOSA...TUSCALOOSA...WALKER...WINSTON...
Local storm report, Apr 25, 5:36 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 PM CDT FRI APR 25 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0350 PM SELMA AL 1.50 IN HAIL
04/25/03 DALLAS REPORTED BY NWS
EMPLOYEE.
0400 PM UNIONTOWN AL 0.88 IN HAIL
04/25/03 PERRY COUNTY ROAD 61 AND
HIGHWAY 80. REPORTED BY
TUSCALOOSA COUNTY EMA.
0405 PM TITUS AL WIND DAMAGE
04/25/03 ELMORE TREES DOWN. REPORTED BY
ELMORE COUNTY EMA.
0413 PM 5 N SELMA AL 2.50 IN HAIL
04/25/03 DALLAS REPORTED BY DALLAS COUNTY
EMA.
0416 PM WETUMPKA AL 0.88 IN HAIL
04/25/03 ELMORE PENNY SIZE HAIL.
REPORTED BY NWS STORM
SPOTTER.
0422 PM AUTAUGAVILLE AL 1.75 IN HAIL
04/25/03 AUTAUGA PUBLIC REPORT.Local storm report, Apr 25, 6:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 PM CDT FRI APR 25 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0423 PM 5 E WETUMPKA AL 0.88 IN HAIL
04/25/03 ELMORE ON HWY 231 AND COVERED
GROUND. REPORTED BY NWS
STORM SPOTTER.
0423 PM WETUMPKA AL 1.00 IN HAIL
04/25/03 ELMORE ON HWY 14. REPORTED BY
NWS STORM SPOTTER.
0426 PM WETUMPKA AL 2.00 IN HAIL
04/25/03 ELMORE ON REDLAND ROAD.
REPORTED BY NWS STORM
SPOTTER.
0426 PM BOOTH AL 1.00 IN HAIL
04/25/03 AUTAUGA REPORTED BY AUTAUGA
COUNTY EMA.
0430 PM INDEPENDENCE AL 1.75 IN HAIL
04/25/03 AUTAUGA REPORTED BY AUTAUGA
COUNTY EMA.
0430 PM MARBURY AL 1.75 IN HAIL
04/25/03 AUTAUGA REPORTED BY AUTAUGA
COUNTY EMA.
0430 PM 1 NW SARDIS AL 2.50 IN HAIL
04/25/03 DALLAS REPORTED BY NWS STORM
SPOTTER.
0430 PM PINE GROVE AL 0.88 IN HAIL
04/25/03 CHEROKEE REPORTED BY CHEROKEE
COUNTY EMA.
0434 PM SPRING GARDEN AL 1.00 IN HAIL
04/25/03 CHEROKEE PUBLIC REPORT.
0436 PM PRATTVILLE AL 1.75 IN HAIL
04/25/03 AUTAUGA ON HWY 31. REPORTED BY
AUTAUGA COUNTY EMA.
0440 PM CAMP HILL AL 0.88 IN HAIL
04/25/03 TALLAPOOSA PENNY SIZE HAIL.
REPORTED BY TALLAPOOSA
COUNTY EMA.The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:18 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 42 min |
| Apr 24, 10:22 PM CDT | Flash Flood Warning | BMX | Greene, Sumter | 4 hr |
| Apr 24, 10:57 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 33 min |
| Apr 24, 11:20 PM CDT | Tornado Warning | BMX | Sumter | 10 min |
| Apr 24, 11:28 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 32 min |
| Apr 24, 11:36 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 39 min |
| Apr 24, 11:46 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 29 min |
| Apr 24, 11:50 PM CDT | Flash Flood Warning | BMX | Hale | 4 hr |
| Apr 25, 12:05 AM CDT | Tornado Warning | BMX | Sumter | 25 min |
| Apr 25, 12:08 AM CDT | Flash Flood Warning | BMX | Bibb, Shelby | 4 hr |
| Apr 25, 12:30 AM CDT | Tornado Warning | BMX | Sumter | 15 min |
| Apr 25, 12:31 AM CDT | Tornado Warning | BMX | Marengo | 44 min |
| Apr 25, 1:12 AM CDT | Flash Flood Warning | BMX | Chilton, Perry | 4 hr |
| Apr 25, 1:58 AM CDT | Flash Flood Warning | BMX | Greene, Sumter | 2 hr |
| Apr 25, 3:05 AM CDT | Tornado Warning | BMX | Montgomery | 40 min |
| Apr 25, 12:26 PM CDT | Tornado Warning | BMX | Greene, Sumter | 34 min |
| Apr 25, 12:54 PM CDT | Tornado Warning | BMX | Hale | 51 min |
| Apr 25, 12:59 PM CDT | Tornado Warning | BMX | Greene | 31 min |
| Apr 25, 1:30 PM CDT | Tornado Warning | BMX | Greene | 30 min |
| Apr 25, 1:42 PM CDT | Tornado Warning | BMX | Hale | 48 min |
| Apr 25, 1:44 PM CDT | Tornado Warning | BMX | Bibb, Perry | 31 min |
| Apr 25, 2:13 PM CDT | Tornado Warning | BMX | Bibb, Perry | 47 min |
| Apr 25, 2:35 PM CDT | Tornado Warning | BMX | Chilton | 55 min |
| Apr 25, 2:40 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 35 min |
| Apr 25, 2:46 PM CDT | Tornado Warning | BMX | Hale | 29 min |
| Apr 25, 2:56 PM CDT | Tornado Warning | BMX | Perry | 49 min |
| Apr 25, 3:00 PM CDT | Severe Thunderstorm Warning | BMX | Bibb | 30 min |
| Apr 25, 3:18 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 42 min |
| Apr 25, 3:21 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 24 min |
| Apr 25, 3:26 PM CDT | Tornado Warning | BMX | Dallas | 49 min |
| Apr 25, 3:32 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 58 min |
| Apr 25, 3:33 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 27 min |
| Apr 25, 3:43 PM CDT | Tornado Warning | BMX | Elmore | 47 min |
| Apr 25, 3:48 PM CDT | Tornado Warning | BMX | Autauga | 57 min |
| Apr 25, 3:51 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Marengo, Perry | 39 min |
| Apr 25, 4:16 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 44 min |
| Apr 25, 4:18 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 27 min |
| Apr 25, 4:18 PM CDT | Tornado Warning | BMX | Tallapoosa | 42 min |
| Apr 25, 4:28 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 47 min |
| Apr 25, 4:29 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 31 min |
| Apr 25, 4:31 PM CDT | Tornado Warning | BMX | Montgomery | 44 min |
| Apr 25, 4:38 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 37 min |
| Apr 25, 4:38 PM CDT | Tornado Warning | BMX | Blount, Etowah | 52 min |
| Apr 25, 4:41 PM CDT | Tornado Warning | BMX | Macon | 49 min |
| Apr 25, 4:43 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 47 min |
| Apr 25, 4:44 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 31 min |
| Apr 25, 4:47 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 28 min |
| Apr 25, 4:47 PM CDT | Tornado Warning | BMX | Calhoun, St. Clair, Talladega | 43 min |
| Apr 25, 4:49 PM CDT | Tornado Warning | BMX | Dallas | 26 min |
| Apr 25, 4:56 PM CDT | Tornado Warning | BMX | Cherokee, Lee | 49 min |
| Apr 25, 4:58 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 47 min |
| Apr 25, 5:09 PM CDT | Tornado Warning | BMX | Montgomery | 51 min |
| Apr 25, 5:12 PM CDT | Tornado Warning | BMX | Dallas | 33 min |
| Apr 25, 5:12 PM CDT | Tornado Warning | BMX | Russell | 48 min |
| Apr 25, 5:15 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 45 min |
| Apr 25, 5:20 PM CDT | Tornado Warning | BMX | Bullock | 40 min |
| Apr 25, 5:26 PM CDT | Tornado Warning | BMX | Marengo | 34 min |
| Apr 25, 5:26 PM CDT | Tornado Warning | BMX | Macon | 49 min |
| Apr 25, 5:29 PM CDT | Tornado Warning | BMX | Lowndes | 46 min |
| Apr 25, 5:45 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 30 min |
| Apr 25, 5:54 PM CDT | Tornado Warning | BMX | Cherokee | 21 min |
| Apr 25, 6:00 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 45 min |
| Apr 25, 6:00 PM CDT | Tornado Warning | BMX | Bullock, Russell | 45 min |
| Apr 25, 6:06 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 39 min |
| Apr 25, 6:12 PM CDT | Tornado Warning | BMX | Barbour | 48 min |
| Apr 25, 6:18 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas | 42 min |
| Apr 25, 6:20 PM CDT | Tornado Warning | BMX | Montgomery | 25 min |
| Apr 25, 6:40 PM CDT | Tornado Warning | BMX | Russell | 35 min |
| Apr 25, 6:42 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 63 min |
| Apr 25, 6:45 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon | 45 min |
| Apr 25, 6:45 PM CDT | Tornado Warning | BMX | Montgomery | 45 min |
| Apr 25, 6:57 PM CDT | Severe Thunderstorm Warning | BMX | Pike | 33 min |
| Apr 25, 6:58 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 62 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2003Every severe thunderstorm warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.